# SDR AALA201907149004

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 19,721 hours, 8,064 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE, FLIGHT ATTENDANTS CALLED FROM AFT GALLEY STATING AN ELECTRICAL BURNING SMELL FROM THE GALLEY. ACCOMPLISHED QRH PROCEDURE AND AFTER 15 MINUTES SMELL DISSIPATED. MAINTENANCE REPLACED #5 COFFEE MAKER PER AMM 25-32-00 AND ACCOMPLISHED MCM WORK CARD 05-96-70.
